# SDR ASOA04889

- Difficulty date: November 7, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 405
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3012000
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, VARIOUS LIGHTS WERE FOUND INOPERATIVE ON THE EMERGENCY FLOOR LIGHT STRIP.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHTS BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
